Discrete-time discrete-state latent Markov models with time-constant and time-varying covariates

J.K. Vermunt, R. Langeheine, U. Böckenholt

Research output: Contribution to journalArticleScientificpeer-review

81 Downloads (Pure)
Original languageEnglish
Pages (from-to)178-205
JournalJournal of Educational and Behavioral Statistics
Volume24
Publication statusPublished - 1999

Cite this

@article{cdae08d0161b4fd78dcd7d8df1c95573,
title = "Discrete-time discrete-state latent Markov models with time-constant and time-varying covariates",
author = "J.K. Vermunt and R. Langeheine and U. B{\"o}ckenholt",
year = "1999",
language = "English",
volume = "24",
pages = "178--205",
journal = "Journal of Educational and Behavioral Statistics",
issn = "1076-9986",
publisher = "Sage Publications, Inc.",

}

Discrete-time discrete-state latent Markov models with time-constant and time-varying covariates. / Vermunt, J.K.; Langeheine, R.; Böckenholt, U.

In: Journal of Educational and Behavioral Statistics, Vol. 24, 1999, p. 178-205.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Discrete-time discrete-state latent Markov models with time-constant and time-varying covariates

AU - Vermunt, J.K.

AU - Langeheine, R.

AU - Böckenholt, U.

PY - 1999

Y1 - 1999

M3 - Article

VL - 24

SP - 178

EP - 205

JO - Journal of Educational and Behavioral Statistics

JF - Journal of Educational and Behavioral Statistics

SN - 1076-9986

ER -